| Model Number |
M0064003001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
07/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient race is hispanic.The complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Imdrf patient codes e2115 capture the reportable event of post operative wound infection.Imdrf impact codes f2303 capture the reportable event of medication.
Event or Problem Description
Note: this report pertains to one of four devices used in the same patient and procedure.It was reported to boston scientific corporation that that an imager ii, nephromax balloon, introducer needles and 8/10 dilator sheath were used during a percutaneous nephrolithotomy (pcnl) procedure performed in july 2018.The patient experienced surgical site infection and required iv antibiotics.